# SDR K11A2016090891502

- Difficulty date: June 2, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 63,789 hours, 75,837 cycles
- Engine: Pwa JT8D9
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER THRUST REVERSER HALF OTBD T/E CRACKED.
